# SDR USAA920080662

- Difficulty date: February 26, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 34,447 hours, 14,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON FLOORBEAM, BS 2884/FR 68, -Y1292.  REPLACED FLOORBEAM, BS 2884/FR 68, -Y1292 IAW A319 SRM 51-72-11.
